3 years later...

If there is an issue that you really need to discuss, that you feel needs URGENT attention regarding some type of medical/recovery problem, this is the place for it..

3 years later...

Postby Cheezit » Thu Apr 21, 2016 9:36 am

Sup guys, its been awhile. Roughly 3 years after jumping off the sub train I find myself in a sticky situation. About a year ago I went back to my DOC (hydro/oxy) and not long after added a benzo to it. 3 days ago I went to see a dr. and of course he gave me 16mg of sub per day and a barbiturate to get off the benzos :suicide: :deadhorse:

So here I am 2 days on subs and I remembered this website was great for talking to other people. It took me 2 days to get on here but im on here to be reminded of what i went through before and how much sub sux :punchballs:

Im gonna try to bite the bullet and not take any more sub. :banghead: Wondering if you guys have any other advice

Thanks!
Cheezit
 
Posts: 142
Joined: Wed Jan 09, 2013 7:08 pm

Re: 3 years later...

Postby Steph1850 » Thu Apr 21, 2016 1:28 pm

Hey Cheezit. welcome back!

I'm sure Cheeps and other sub veterans will give you great advice, but just from someone tapering for over a year until now to you.....don't take sub longer than 2 weeks. Don't take 16 mg a day. Start at 2mg, see if that cuts the w/ds and cravings, if not go up to 4mg, wait 30 minutes.....Only take what's needed to fill the gap.And start tapering right away, like after 5 days. Otherwise, you end up like me.....tapering for `13 months and counting. That's no place to be! What barbiturate did he prescribe?
************
Tapering since July 2015. Jumped on 9/21/16!
Steph1850
 
Posts: 338
Joined: Fri Sep 11, 2015 12:14 pm

Re: 3 years later...

Postby Cheezit » Thu Apr 21, 2016 7:19 pm

Hey Steph!

The Dr. gave me phenobarbital. I'm going all in and just taking that for now... tonight & this weekend is gonna SUCK :banghead:

Keep on with your taper, I remember taking sub and tapering 3 years ago. It's not easy but trust me when I say getting off sub is moreeeee than worth it. When I jumped 3 years ago I managed to still finish out the semester I had just started. My grades slipped that semester but after that I was clean and I graduated from college sober :thumbup: Then I got a job and blah blah blah now I'm back to this sh*tty situation & having just quit my job I have some time to deal with it. :shred: :cheers-smashed:
Cheezit
 
Posts: 142
Joined: Wed Jan 09, 2013 7:08 pm

Re: 3 years later...

Postby cheeps » Thu Apr 21, 2016 10:26 pm

Cheesy! I remember your cracker ass! :lol: :lol: 8-)

How much sub have you actually ingested?


Glad you came back to earth dude! That was quite an accomplishment getting off the sub...congrats on it all! So...you are ready to sub free again?
10 yrs on methadone
Meth free 10/08
Back surgery 5/12/14
Knee surgery 9/19/14
Oxy free 12/06/14
2017 taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 8955
Joined: Wed Jan 26, 2011 1:15 pm

Re: 3 years later...

Postby Cheezit » Fri Apr 22, 2016 11:57 am

I took 8mg between Tuesday and Wednesday. And I haven't taken any xanax since Tuesday morning. I'm extremely determined to not go back to sub... I could feel it sucking the life out of me after just the first 2 days of using it.

So yeahhh feeling GREAT right now. Hah!
Cheezit
 
Posts: 142
Joined: Wed Jan 09, 2013 7:08 pm

Re: 3 years later...

Postby cheeps » Fri Apr 22, 2016 11:40 pm

If for some reason you feel gawd fuckng awful in a few days, you could take 1mg but I think all you'll feel is a back ache, the sniffles, the leg wiggles, and some spats. Use Imodium at 4 times the dose on box for a few days, shit, wipe, and you should be fine. I'm pretty sure you'll be tired as HELL if you take the phenobarbital so that may help with the SAO shit.

Seriously, I don't think it's going to be all that bad. But by all means, POST cheese!! What can you say about the need to medicate....has something got yer nuts draggin?
10 yrs on methadone
Meth free 10/08
Back surgery 5/12/14
Knee surgery 9/19/14
Oxy free 12/06/14
2017 taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 8955
Joined: Wed Jan 26, 2011 1:15 pm

Re: 3 years later...

Postby Subterfuge » Sat Apr 23, 2016 10:11 am

Hi Cheezit,

I want to say hello and tell you I've been where you are a number of times but just kept detoxing to retox, detox to retox to detox to retox, etc. You get the idea. I finally stayed on this crap in mid January because I could not stand one more relapse. The intent was to get stable on 2mgs and get the hell off of this shit.

You don't wanna do that, right? You've been down the sub hell road. I had only read about it and had only used it for detoxing and never maintenance until mid January. I knew what I was getting into. Well, kinda. I don't believe one can REALLY know until they experience a sub taper which is where I find myself today.

I truly hope you can stay off your DOC and subs. I wouldn't even be in physical withdrawal and just kept right on relapsing after a few days when the subs wore off. I'd tell myself that I didn't want to be on subs but somehow the cravings for my DOC would be so bad that I would relapse and then use the subs to detox again. [repeat, ad nauseam.]

Anyhow, I just want to wish you all the best with this. I'm glad you came back here considering what you are going through and with the reintroduction of subs in your life.

I like cheeps' advice to just take 1mg if you really need it. It could help you through cravings and it would buy you some time where your DOC would not have much if any effect.

Good luck with this and welcome back.

Best,
Subterfuge
Subterfuge: noun 1.) an artifice or expedient used to evade a rule, escape a consequence, hide something, etc.
Subterfuge
 
Posts: 190
Joined: Sun Aug 30, 2015 4:19 pm
Location: Sonoran Desert

Re: 3 years later...

Postby mano » Sat Apr 23, 2016 12:02 pm

Steph1850 wrote:Hey Cheezit. welcome back!

I'm sure Cheeps and other sub veterans will give you great advice, but just from someone tapering for over a year until now to you.....don't take sub longer than 2 weeks. Don't take 16 mg a day. Start at 2mg, see if that cuts the w/ds and cravings, if not go up to 4mg, wait 30 minutes.....Only take what's needed to fill the gap.And start tapering right away, like after 5 days. Otherwise, you end up like me.....tapering for `13 months and counting. That's no place to be! What barbiturate did he prescribe?


This is great advice right here....Only use the sub for 2 weeks....3 weeks at most, with as small a dose as will get you by.
User avatar
mano
Local Fixture
 
Posts: 3474
Joined: Wed Jan 26, 2011 1:44 pm

Re: 3 years later...

Postby Cheezit » Mon Apr 25, 2016 7:37 pm

I sincerely appreciate all the advice guys/gals. so this weekend i went through eight 7.5mg hydrocodone pills and about 3 xanax bars :( i had the suboxone but I would rather take a tiny amount of hydrocodone and w/d from that than the sub.

The main reason all this happened this weekend is because the girls kept calling and It was hard for me to just tell girls "i can't im sick" - so of course me, my buddy and 8 or 9 girls go downtown, get 2 nice hotel rooms and go out to the nightclubs and have some funnnnnnnn haha. Was a great time but I know a better choice would have been just telling them I have the flu and stayed in. But I made the decision. and I havent taken any hydro/xanax since sunday morning.

Any advice on what I did this weekend? Did I totally screw up? I'm hoping that since i took a relatively low dose of the hydro and xanax compared to what i was taking before I went to the Dr. initally to get suboxone that my w/ds wont start over but I know im going to have a few rough days ahead of me.
Cheezit
 
Posts: 142
Joined: Wed Jan 09, 2013 7:08 pm

Re: 3 years later...

Postby cheeps » Mon Apr 25, 2016 10:03 pm

throw away your phone...you need to stay away from temptation....ditch the sub cheesy.
10 yrs on methadone
Meth free 10/08
Back surgery 5/12/14
Knee surgery 9/19/14
Oxy free 12/06/14
2017 taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 8955
Joined: Wed Jan 26, 2011 1:15 pm


Return to Crisis Forum

Who is online

Users browsing this forum: No registered users and 1 guest